# SDR AALA980917

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 5270 · Door Warning System
- Part: Horn
- Part number: SC1535B5F48X05N
- Condition: Defective
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE R3 DOOR EMERGENCY EXIT HORN INOPERATIVE.  REPLACED EMERGENCY EXIT HORN AT R3 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
